# SDR DALA2017071305458

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT OUT OF LIMITS.  BS 1196, LBL 60.  REPLACED IAW SRM 51-30-05 AND DWG 5930490.
